# SDR AALA201909159004

- Difficulty date: September 14, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 12,010 hours, 4,626 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: L3 EMERGENCY EXIT DOOR ASSIST BOTTLE PRESSURE LOW AT 900PSI. SERVICED L3 ASSIST BOTTLE IAW AMM 52-22-00.
